Customer matched zone "Lagos Delivery Options"
“AMIGABA TAB 10`S” has been added to your basket. Continue shopping
Sort by:
113265–113280 of 166035 Results
-
PARACETAMOL (acetaminophen), 500mg, tab.Sku: 1723587688-161
PARACETAMOL (acetaminophen), 500mg, tab.
₦0.00 -
PARACETAMOL (acetaminophen),10mg/ml, 50ml, flex.bag PVC freeSku: 1723588651-489
PARACETAMOL (acetaminophen),10mg/ml, 50ml, flex.bag PVC free
₦0.00 -
PARACETAMOL (acetaminophen),10mg/ml,100ml, flex.bag PVC freeSku: 1723588657-491
PARACETAMOL (acetaminophen),10mg/ml,100ml, flex.bag PVC free
₦0.00 -
Parandenk contains Paracetamol which belongs to a group of medicines called?analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.Sku: 1714330630-762
PARACETAMOL (PARA-DENK) 125MG SUPPOSITORIES 10?S
₦100.00 -
Parandenk contains Paracetamol which belongs to a group of medicines called?analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.Sku: 1714330626-761
PARACETAMOL (PARA-DENK) 250MG SUPPOSITORIES 10?S
₦100.00 -
Paraconica IV is effective for the rapid reduction of acute pain when used either post-operatively or preventatively in patients undergoing a wide range of surgeries.Sku: 1714330623-760
PARACETAMOL (PARACONICA) 1000MG IV 100ML
₦100.00 -
-
PAINEX contains Aspirin,Caffeine and Paracetamol. Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. Aspirin has a similar effect as paracetamol. Caffeine imparts a synergistic effect to the combination of paracetamol and aspirinSku: 1713659225-2710
Paracetamol / aspirin / caffeine 500 mg /500 mg/50 mg PAINEX Tablet 10?s
₦100.00 -
ABPARA contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effectsSku: 1713649472-651
Paracetamol 0.01 ABPARA 100ML Injection
₦100.00 -
PA12 contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. It is also used to relieve the symptoms of cold and flu. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713659496-2765
Paracetamol 1000mg PA12 Tablet 12?s
₦100.00 -
Paracetamol is a common painkiller used to treat aches and pain. It can also be used to reduce a high temperature. It’s available combined with other painkillers and anti-sickness medicines. It’s also an ingredient in a wide range of cold and flu remedies.Sku: 1706310502-225
Paracetamol 1000mg(Emzor)
₦250.00 -
FEVERAL IV INFUSION contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713649480-653
Paracetamol 1000mg/100ml FEVERAL IV INFUSION Injection
₦100.00 -
CALPOL contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.Sku: 1713656555-2244
Paracetamol 120mg/5ml CALPOL PAEDIATRIC 60ML Suspension
₦100.00 -
CETAMOL syrup contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713655440-2014
Paracetamol 120mg/5ml CETAMOL 100ml Syrup
₦100.00